# SDR CA051129008

- Difficulty date: November 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: AB
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AEROBATIC MANEUVERS (RAYTHEON T-6A) SMOKE AND FUMES BECAME EVIDENT IN THE COCKPIT.  P&WC WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
